Puberty Blockers to come with serious warning

Puberty Blockers to come with serious warning

The Food and Drug Administration (FDA) has warned that the use of puberty blockers could result in significant risks for children. A new warning has been added the labelling of gonadotropin-releasing hormone (GnRH) commonly known as puberty blockers.

The new warning includes recommendations to monitor patients taking GnRH agonists for signs and symptoms of pseudotumor cerebri, including headache, papilledema, blurred or loss of vision, diplopia, pain behind the eye or pain with eye movement, tinnitus, dizziness and nausea.

The FDA assessed the potential risk of pseudotumor cerebri with use of GnRH agonists in pediatric patients by reviewing post-marketing safety data submitted by the GnRH agonist manufacturers, searching the FDA Adverse Event Reporting System and conducting a literature search.

Females aged from five to 12-years-old had reported the symptoms after use.

Australian Paediatrician, Dr Dylan Wilson, wrote an open letter to GPs describing the serious and devastating effects of putting children on puberty blockers.

If a child has their body arrested at Tanner stage 2, how does that child develop fertility? The simple answer is, they can’t. We all need the later stages of puberty to fully develop sperm and eggs. They have been sterilised by medical means. They have been sterilised by doctors at our children’s hospitals.

If a child has their body arrested at Tanner stage 2, how does a child develop sexual function? The simple answer is, they can’t. They have been rendered sexually dysfunctional adults by medical means, by doctors at our children’s hospitals. 

If a child has their body arrested at Tanner stage 2, then is subjected to abnormal levels of exogenously administered hormones for which that body is not equipped, how do they escape harm? The simple answer is, they can’t. They have been committed to a lifetime of hormone-induced iatrogenic disease by doctors at our children’s hospitals.

Binary spokeswoman, Kirralie Smith, said no adult or activist has the right to put children in harm’s way.

“Puberty blockers come with known risks and should not be used on children who cannot possibly understand the serious, and irreversible, nature of consuming these drugs,” she said.

“When it comes to gender confused children, a far more responsible and kind pathway is to support them through puberty, allowing for full physical development without the risk of serious side effects from daily drug use.

“If, as adults they persist in wanting to appropriate the opposite sex they can do so.”